# SDR DALA2016032302315

- Difficulty date: March 22, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL 81 AT FWD GALLEY AREA ON FRAME 16.  REPLACED THE DUMMY RAIL  IAW SRM 51-72-11, SRM 51-72-11, SRM 51-42-11 AND DWG 53112828, D53110984.
